# SDR 2001F00208

- Difficulty date: January 27, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N541NA
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- System (JASC): 5297 · Door System Wiring
- Part: Wire Rope
- Condition: Out Of Adj
- Location: R4 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR FAILED THE EMERGENCY POWER ACTUATION CABLE SYSTEM TEST.  ADJUSTED DOOR EMERGENCY ACTUATION CABLE, FUNCTIONAL CHECK GOOD.  (M)
